

Business, Consumer Services and Housing Agency Gavin Newsom, Governor | Lourdes M. Castro Ramírez, Secretary

## **MEETING AGENDA**

Tuesday, September 15, 2020

3:00 pm - 5:00 pm

To join this meeting by videoconference:

https://attendee.gotowebinar.com/register/6139432545797287183

After registering, you will automatically receive a confirmation email from "CalHFA Events" containing a link to join. Registration is available at any time up until and during the meeting.

To join this meeting by teleconference in listen-only mode:

+1 (562) 247-8422

Access code: 603-416-789

Note that attendees joining by telephone will not have an opportunity to provide live public comment. If you wish to provide public comment, please join using videoconference link.

NOTE: Please be advised, in accordance with Executive Order N-29-20, and to minimize the spread of COVID-19 and reduce the risk of infection during the current state of emergency, the Homeless Coordinating and Financing Council will conduct this meeting by remote participation only. Council members and members of the public may only attend this meeting using the teleconference/videoconference options described in this Notice.

	Agenda Item	Presenter
I.	Call to order and roll call Welcome and opening remarks	Lourdes M. Castro Ramírez Secretary, BCSH
	3:00pm – 3:10pm (10 minutes)	
II.	Adoption of the meeting summary from June 11 <sup>th</sup> , 2020 HCFC meeting	Lourdes M. Castro Ramírez Secretary, BCSH
	Action Item 3:10pm – 3:15pm (5 minutes)	
111.	Overview of HCFC action planning process <ul> <li>Purpose</li> <li>Framework</li> <li>Timeline</li> </ul>	Lourdes M. Castro Ramírez Secretary, BCSH
		Ali Sutton Deputy Secretary for Homelessness, BCSH
	Discussion Item 3:15pm – 3:45pm (30 minutes)	Matthew Doherty HCFC Consultant

IV.	<ul> <li>HCFC Action Plan discussion <ul> <li>Emerging themes</li> <li>Discussion with Council members</li> </ul> </li> <li>Discussion Item <ul> <li>3:45pm – 4:45pm (60 minutes)</li> </ul> </li> </ul>	Ali Sutton Deputy Secretary for Homelessness, BCSH Matthew Doherty HCFC Consultant All Council members
V.	<b>Future Meeting Agendas</b> Discussion of matters not on the agenda for consideration at future meetings <i>Discussion Item</i> 4:45pm– 4:50pm (5 minutes)	Lourdes M. Castro Ramírez Secretary, BCSH All Council members
VI.	Public comments on items not on the agenda and final remarks Discussion Item 4:50pm – 5:00pm (10 minutes)	Lourdes M. Castro Ramírez Secretary, BCSH
VII.	Adjournment	Lourdes M. Castro Ramírez Secretary, BCSH

## PUBLIC NOTICE

Note: Items designated as discussion are items that are appropriate for action by the Council if Councilmembers choose to take action. Items may be taken out of order.

<u>Public Comment:</u> Members of the public who are attending either in person or via teleconference will be given the opportunity to make comments on each agenda item prior to any Council action. Additionally, there will be time for public comment at the end of the meeting. Comments will be limited to three (3) minutes per person; however, the Secretary may decide to shorten or lengthen the public comment period at her discretion.

ADA: The Council complies with the Americans with Disabilities Act (ADA) by ensuring that the meeting is accessible to persons with disabilities, and providing this notice and information given to members of the Council in appropriate alternative formats when requested. If you need assistance, including disability-related modifications or accommodations to participate in this meeting, please make your request to the contact person listed on this Notice.

For additional information about the Council meeting or to request assistance, please contact Evan Joseph-Pinero, Office Technician, at (916) 653-2445 or <u>Evan.Joseph-Pinero@bcsh.ca.gov</u>.